# SDR ASMF201703006

- Difficulty date: March 10, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 53,434 hours, 19,238 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296943
- Part serial: 11862
- Condition: Damaged
- Location: Right
- Part time: 17,910 hours, 6,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PERFORMED AN EMERGENCY DESCENT AT GDL DUE TO DURING CLIMB, THE LEFT BLEED TRIP OFF LIGHT TURNED ON AND CONTROL PRESS AUTO, SEMI AUTO AND MANUAL WITH NO CONTROL, SO THE FLIGHT CREW ACCOMPLISHED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE. MAINTENANCE PERSONNEL PERFORMED THE FIM 36-10 TASK 807 DETECTING SENSOR ASSY BLEED AIR AND OVER TEMPERATURE SWITCH FROM RIGHT ENGINE DAMAGED, THEREFORE SENSOR ASSY AND SWITCH WERE REPLACED IAW AMM 36-11-08. ADDITIONALLY PRECOOLER CONTROL VALVE WAS REPLACED IAW AMM 36-12-02, THE HIGH STAGE PRECOOLER VALVE WAS REPLACED IAW AMM 36-11-06 AND CABIN PRESSURE CONTROLLER WAS REPLACED IAW AMM 21-31-01.  THE OVERWEIGHT INSPECTION WAS PERFORMED IAW AMM 05-51-35 NO FOUND DAMAGES, ALL TESTED CORRECT.
